# SDR MASA200600080

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,222 hours, 8,363 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: 270007
- Part serial: MAL4149
- Condition: Warning Message
- Part time: 5,413 hours, 4,802 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7253 IAD - FLIGHT SPOILER FAULT STATUS MESSAGE WITH THE LEFT FLIGHT SPOILER PANEL SHOWING WHITE ON THE FLIGHT CONTROL PAGE.  MAINTENANCE REPLACED THE LEFT INBOARD FLIGHT SPOILER.
